# SDR 2012F00261

- Difficulty date: November 28, 2012
- Submitted: December 7, 2012
- Operation: General aviation
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 83,020 hours, 11,590 cycles
- Engine: Ge CF680C2B1F
- Engine time: 81,123 hours, 10,107 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

AT APPROX 65 KNOTS, NR 3 ENGINE FAILED. N1 WAS APPROX 100 PERCENT. COMPLETED FAULT ISOLATION IAW FIM 71-00, FIG 114.  R & R NR 3 ENGINE ECU IAW AMM 73-21-15, ALSO R & R NR 3 ENGINE HMU IAW AMM 73-21-14.  ALL OPS CHECK NORMAL IAW AMM 73-21-15 AND 73-21-14.
